EMIS ELibM Electronic Journals Publications de l’Institut Mathématique, Nouvelle Série
Vol. 102[116], pp. 149–153 (2017)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home


Pick a mirror


On a property of Stirling polynomials

Farid Bencherif, Tarek Garici

Faculty of Mathematics, USTHB, Algiers, Algeria

Abstract: We positively answer a question posed in 1960 by D. S. Mitrinović and R. S. Mitrinović [Publ. Fac. Electrotech. Univ. Belgrade, Ser. Math. Phys. 34 (1960)] about the Stirling numbers of the first kind.

Keywords: Stirling numbers, Nörlund polynomials, Bernoulli numbers

Classification (MSC2000): 11B68; 11B39; 05A40

Full text of the article: (for faster download, first choose a mirror)

Electronic fulltext finalized on: 3 Nov 2017. This page was last modified: 29 Jan 2018.

© 2017 Mathematical Institute of the Serbian Academy of Science and Arts
© 2017–2018 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition